Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2014, 4:11 PM CDT for 4 counties in Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2014, 4:11 PM CDT (21:11 UTC)
- Expired
- Apr 7, 2014, 5:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Gonzales County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 4:40 PM CDT | HAIL 1 | 8 Ese New Berlin, TX | NICKEL TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350 WUUS54 KEWX 072111 SVREWX TXC029-177-187-493-072200- /O.NEW.KEWX.SV.W.0024.140407T2111Z-140407T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT MON APR 7 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BEXAR COUNTY... WEST CENTRAL GONZALES COUNTY... SOUTHERN GUADALUPE COUNTY... NORTHEASTERN WILSON COUNTY... * UNTIL 500 PM CDT. * AT 406 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NEW BERLIN...OR 12 MILES SOUTHEAST OF UNIVERSAL CITY...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE LEESVILLE...BELMONT... MONTHALIA AND BEBE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2956 9758 2929 9762 2935 9826 2956 9824 TIME...MOT...LOC 2111Z 273DEG 27KT 2946 9810 $$
4 follow-up statements
356 WWUS54 KEWX 072123 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 PM CDT MON APR 7 2014 TXC029-177-187-493-072200- /O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/ GONZALES TX-GUADALUPE TX-WILSON TX-BEXAR TX- 423 PM CDT MON APR 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EXTREME EAST CENTRAL BEXAR...NORTHEASTERN WILSON...SOUTHERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES... AT 421 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW BERLIN... OR 9 MILES SOUTH OF SEGUIN...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEESVILLE...BELMONT...MONTHALIA AND BEBE PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2936 9818 2955 9815 2956 9758 2929 9762 TIME...MOT...LOC 2123Z 273DEG 27KT 2945 9800 $$
329 WWUS54 KEWX 072134 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 PM CDT MON APR 7 2014 TXC029-072144- /O.CAN.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/ BEXAR TX- 434 PM CDT MON APR 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BEXAR COUNTY IS CANCELLED... LAT...LON 2938 9813 2953 9803 2956 9758 2929 9762 TIME...MOT...LOC 2134Z 273DEG 27KT 2945 9791 $$ TXC177-187-493-072200- /O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/ GONZALES TX-GUADALUPE TX-WILSON TX- 434 PM CDT MON APR 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHEASTERN WILSON...SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES... AT 430 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF LEESVILLE...OR 9 MILES SOUTH OF SEGUIN...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELMONT...MONTHALIA AND BEBE LAT...LON 2938 9813 2953 9803 2956 9758 2929 9762 TIME...MOT...LOC 2134Z 273DEG 27KT 2945 9791 $$
606 WWUS54 KEWX 072150 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 450 PM CDT MON APR 7 2014 TXC177-187-493-072200- /O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/ GONZALES TX-GUADALUPE TX-WILSON TX- 450 PM CDT MON APR 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHEASTERN WILSON...SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES... AT 445 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. A TRAINED SPOTTER REPORTED QUARTER SIZED HAIL ABOUT 11 MILES SOUTH OF SEGUIN TO THE WEST OF HIGHWAY 123. THIS STORM WAS LOCATED NEAR LEESVILLE...OR 13 MILES SOUTHEAST OF SEGUIN...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELMONT...MONTHALIA AND BEBE LAT...LON 2936 9800 2954 9792 2956 9758 2929 9762 TIME...MOT...LOC 2149Z 273DEG 27KT 2944 9778 $$
961 WWUS54 KEWX 072158 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 458 PM CDT MON APR 7 2014 TXC177-187-493-072208- /O.EXP.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/ GONZALES TX-GUADALUPE TX-WILSON TX- 458 PM CDT MON APR 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON... SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES WILL EXPIRE AT 500 PM CDT... LAT...LON 2936 9800 2954 9792 2956 9758 2929 9762 TIME...MOT...LOC 2158Z 273DEG 27KT 2944 9770 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:15 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 7, 3:15 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CDT MON APR 7 2014 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... AFTERNOON AND EVENING NW FLOW EVENT IS PANNING OUT VERY CLOSE TO HIGHER RES MODEL PREDICTIONS WITH SOME EARLY AFTERNOON CONVECTIVE INITIATION TRIGGERED ALONG AND OF HWY 90 AND W OF SAN ANTONIO. STEEP MID LEVEL LAPSE RATES OF 7.5 TO 8 DEG/KM AS SEEN ON THE SPC MESOSCALE ANALYSIS PAGE DEPICTS A GOOD POTENTIAL FOR HAIL POTENTIAL APPROACHING 1 INCH AND GUSTY WINDS TO 50 MPH. LOW TO MID LEVEL SHEAR IS MORE LIMITED IN AREAS WHERE LAPSE RATES ARE HIGHER SO THE POTENTIAL FOR AN ISOLATED SEVERE STORM SHOULD BE CONFINED TO JUST A FEW HOURS INTO THE EARLY EVENING NEAR THE I-35 CORRIDOR...WHILE ISOLATED ELEVATED CONVECTION MAY BE CAPABLE OF LINGERING INTO LATE TONIGHT FOR AREAS GENERALLY EAST OF I-35. THE BULK OF THE SHORTWAVE ENERGY TO PASS EAST OF CENTRAL TX IS EXPECTED TO CRANK UP LOW LEVEL WINDS THAT WILL MIX STRONG GUSTS TO THE SURFACE OVER CENTRAL TX FROM 9 AM THE 3 PM. A HIGH MIXING DAY FOR TUESDAY MEANS THE NW FLOW ALOFT WILL MIX SOME OF THE STRONGER GUSTS TO THE SURFACE FARTHER WEST...LEADING TO AN ELEVATED TO NEAR CRITICAL FIRE WEATHER DAY FOR MUCH OF THE AREA...DESPITE A WEAKENING PRESSURE GRADIENT WEST OF I-35. COOL AIR REINFORCEMENT KEEPS NOCTURNAL TEMPERATURES BELOW SEASONAL NORMALS. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... IN THE DRY AIR REGIME...WEDNESDAY SHOULD SEE HIGH TEMPERATURES RETURN TO SEASONAL NORMALS AS WINDS REMAIN LIGHT. THE GRADIENT MAY STEEPEN OVER THE EDWARDS PLATEAU IN THE AFTERNOON TO CREATE MORE ELEVATED FIRE WEATHER CONDITIONS. MOISTURE RECOVERY RETURNS FOR THURSDAY...AND SOUTHERLY BREEZES INCREASE TO BRING MORE MOISTURE AND NEAR NORMAL TEMPERATURES FROM THURSDAY THROUGH SATURDAY IN ADVANCE OF A PACIFIC DISTURBANCE EXPECTED FOR SUNDAY. TIMING IS STILL VAGUE AND INCONSISTENT AMONG MODEL RUNS SO WILL NEED A COUPLE MORE DAYS BEFORE CONVECTION STRENGTH AND RAIN POTENTIAL CAN BE ASSESSED. MORNING LOWS RETURN TO BELOW NORMAL FOR SUNDAY NIGHT AND MONDAY NIGHT AFTER A FRONT MOVES IN SUNDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 48 76 49 79 54 / 30 0 0 0 - AUSTIN BERGSTROM INTL AIRPORT 47 75 41 79 51 / 30 0 0 0 - NEW BRAUNFELS MUNI AIRPORT 48 77 44 80 52 / 40 0 0 0 - BURNET MUNI AIRPORT 45 74 48 79 54 / 20 0 0 0 - DEL RIO INTL AIRPORT 50 82 53 86 56 / 20 - 0 - - GEORGETOWN MUNI AIRPORT 47 74 47 78 53 / 20 0 0 0 - HONDO MUNI AIRPORT 46 81 45 84 54 / 30 0 0 0 - SAN MARCOS MUNI AIRPORT 48 76 42 79 51 / 30 0 0 0 - LA GRANGE - FAYETTE REGIONAL 48 74 45 77 52 / 30 0 - - - SAN ANTONIO INTL AIRPORT 48 78 50 81 55 / 40 0 0 0 - STINSON MUNI AIRPORT 49 80 48 82 55 / 40 0 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 7, 5:15 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 AM CDT MON APR 7 2014 TXZ171>173-183>194-202>209-217>225-228-081015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 515 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE FOR STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS OUR NORTHERN AND EASTERN COUNTIES. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL UP TO HALF AN INCH AND WIND GUSTS UP TO 40 MPH. THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE RIO GRANDE PLAINS THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... TUESDAY AFTERNOON THERE WILL BE ELEVATED TO NEAR CRITICAL FIRE WEATHER DUE TO LOW RELATIVE HUMIDITY AND BREEZY WINDS OVER THE WESTERN HALF OF THE FORECAST AREA. WEDNESDAY AFTERNOON THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITY OVER THE WESTERN HALF OF THE FORECAST AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.
In the hours before
Local storm report, Apr 7, 3:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 NW UNIVERSAL CITY 29.56N 98.32W
04/07/2014 M0.50 INCH BEXAR TX PUBLIC
PEA TO HALF INCH SIZE HAIL.
&&
EVENT NUMBER EWX1400273
PMSpecial weather statement, Apr 7, 3:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 345 PM CDT MON APR 7 2014 TXZ184-185-072130- EDWARDS-REAL- 345 PM CDT MON APR 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL AND CENTRAL EDWARDS COUNTIES UNTIL 430 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. WE RECEIVED A REPORT OF NICKEL SIZED HAIL 5 MILES WEST OF THE AIRPORT IN ROCKSPRINGS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VANCE... BARKSDALE... TUFF... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 2985 9966 2963 9983 2982 10045 3003 10029 TIME...MOT...LOC 2045Z 292DEG 29KT 2991 10022
Local storm report, Apr 7, 3:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 7 SSW ROCKSPRINGS 29.93N 100.26W
04/07/2014 M0.88 INCH EDWARDS TX TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL.
&&
EVENT NUMBER EWX1400274
PMLocal storm report, Apr 7, 3:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 15 SW ROCKSPRINGS 29.88N 100.40W
04/07/2014 M0.75 INCH EDWARDS TX TRAINED SPOTTER
DIME TO PENNY SIZE HAIL.
&&
EVENT NUMBER EWX1400275
PMLocal storm report, Apr 7, 3:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 2 WNW CASTLE HILLS 29.54N 98.55W
04/07/2014 BEXAR TX PUBLIC
VERY HEAVY RAINFALL HAD CAUSED SOME MINOR ROAD FLOODING
ON VAN JACKSON.
&&
EVENT NUMBER EWX1400276
PMSpecial weather statement, Apr 7, 3:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT MON APR 7 2014 TXZ205-207-221-072145- BEXAR-GUADALUPE-WILSON- 358 PM CDT MON APR 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BEXAR...NORTHWESTERN WILSON AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 445 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LACKLAND AFB...OR 9 MILES SOUTHWEST OF SAN ANTONIO...MOVING SOUTHEAST AT 20 MPH. A SECOND STORM IS LOCATED SOUTHEAST OF CONVERSE AND WEST OF NEW BERLIN. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. WE CONTINUE TO GET REPORTS OF PEA TO SOME PENNY SIZED HAIL WITH THESE STORMS AS THEY TRACK TO THE SOUTH AND EAST. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLORESVILLE... KIRBY... SCHERTZ... CIBOLO... CHINA GROVE... ST. HEDWIG... NEW BERLIN... ELMENDORF... CALAVERAS LAKE... LA VERNIA... LAT...LON 2941 9785 2902 9827 2936 9874 2960 9825 TIME...MOT...LOC 2056Z 317DEG 19KT 2933 9856
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:16 PM CDT | Special Weather Statement | EWX | Edwards | 44 min |
| Apr 7, 2:36 PM CDT | Special Weather Statement | EWX | Bexar | 39 min |
| Apr 7, 3:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 7, 3:45 PM CDT | Special Weather Statement | EWX | Edwards, Real | 45 min |
| Apr 7, 3:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 7, 4:27 PM CDT | Special Weather Statement | EWX | Guadalupe | 48 min |
| Apr 7, 4:41 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 49 min |
| Apr 7, 5:02 PM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Apr 7, 5:45 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 7, 6:23 PM CDT | Special Weather Statement | EWX | Blanco, Hays | 37 min |
| Apr 7, 6:28 PM CDT | Special Weather Statement | EWX | Comal, Kendall | 32 min |
| Apr 7, 6:33 PM CDT | Special Weather Statement | EWX | Blanco | 27 min |
| Apr 7, 6:56 PM CDT | Special Weather Statement | EWX | Comal, Hays, Williamson | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.